Dynamic sender–receiver games

Renault, Jérôme, Solan, Eilon and Vieille, Nicolas (2013) Dynamic sender–receiver games. Journal of Economic Theory, 148 (2). pp. 502-534.

This is the latest version of this item.

[img]
Preview
Text
Download (947kB) | Preview
Official URL: http://tse-fr.eu/pub/28029

Abstract

We consider a dynamic version of sender–receiver games, where the sequence of states follows an irreducible Markov chain observed by the sender. Under mild assumptions, we provide a simple characterization of the limit set of equilibrium payoffs, as players become very patient. Under these assumptions, the limit set depends on the Markov chain only through its invariant measure. The (limit) equilibrium payoffs are the feasible payoffs that satisfy an individual rationality condition for the receiver, and an incentive compatibility condition for the sender.

Item Type: Article
Language: English
Date: March 2013
Refereed: Yes
Uncontrolled Keywords: Sender–receiver, Dynamic games, Bayesian games, Communication, Repeated games
JEL codes: C73 - Stochastic and Dynamic Games; Evolutionary Games; Repeated Games
D83 - Search; Learning; Information and Knowledge; Communication; Belief
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:43
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:28029
URI: http://publications.ut-capitole.fr/id/eprint/15870

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year